# SDR AALA991267

- Difficulty date: August 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N846AA
- Make and model: Boeing 727223
- Aircraft serial: 20987
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Condition: Unknown
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - HFEC INDICATES A 1 INCH CRACK ON RT MLG WW PRESS DECK BEAD AT RT OUTBOARD AFT CORNER AT BS 947 ABOVE PULLEY.  INSTALLED PRESSURE DECK REPAIR PER ECO 11697.  (M)
